Free subgroups of the orthogonal group
Compositio Mathematica, Volume 12 (1954-1956), p. 134-136
@article{CM_1954-1956__12__134_0,
     author = {de Groot, J. and Dekker, T.},
     title = {Free subgroups of the orthogonal group},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {12},
     year = {1954-1956},
     pages = {134-136},
     zbl = {0057.26102},
     mrnumber = {67120},
     language = {en},
     url = {http://www.numdam.org/item/CM_1954-1956__12__134_0}
}
Free subgroups of the orthogonal group. Compositio Mathematica, Volume 12 (1954-1956) pp. 134-136. http://www.numdam.org/item/CM_1954-1956__12__134_0/

Hausdorff, F. [1] Grundz├╝ge der Mengenlehre (1914), p. 469-472. | JFM 45.0123.01

Robinson, R.M. [2] Fund. Math. 34 (1947), p. 246-260. | MR 26093 | Zbl 0032.40303

Kurosch, A.G. [3] Gruppentheorie, Berlin (1954), p. 274. | Zbl 0053.01001

Dekker, T. and De Groot, J. [4] Proc. Int. Congr. Math. (1954), II, p. 209.